I have had blood in my stool for three days now. I have been to the doctor he put me on sypositories sorry dont know how to spell it but tonight the pain is worse in my lower abdomin and my bowels are constant now every five to fifteen minutes and with blood in stool not much but just enough to cover areas. My legs are tingling everytime i have a bowel movement and from my butt to my toes feels a numbing sensation... I cant sleep and afraid to take another sypository because i cant control my bowels. I was told i need a colonoscopy done. Do I need to get up and go to the hospital now and go from there or am i just paranoid? I need an answer this has never happened to me before im lost.
Sounds like the doctor felt the blood in the stool was from hemorrhoids or from fissures from being constipated. So he recommended suppositories to help you poop. If you are going that much, maybe you should stop the suppositories for a day or two. When you prepare for a colonoscopy they will give you a laxative to clean you out completely. - Meanwhile get yourself a stool softener which I think will be much more comfortable for you to go.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.